{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,9,22]],"date-time":"2026-09-22T18:03:35Z","timestamp":1790100215549,"version":"4.0.1"},"reference-count":5,"publisher":"BMJ","content-domain":{"domain":["bmj.com"],"crossmark-restriction":true},"short-container-title":["Pract Neurol"],"accepted":{"date-parts":[[2026,9,5]]},"DOI":"10.1136\/pn-2026-005294","type":"journal-article","created":{"date-parts":[[2026,9,22]],"date-time":"2026-09-22T17:20:20Z","timestamp":1790097620000},"page":"pn-2026-005294","update-policy":"https:\/\/doi.org\/10.1136\/crossmarkpolicy","source":"Crossref","is-referenced-by-count":0,"title":["Drug-induced Pisa syndrome from long-term trimipramine"],"prefix":"10.1136","author":[{"ORCID":"https:\/\/orcid.org\/0000-0002-1231-036X","authenticated-orcid":false,"given":"Tsun Ming","family":"Lau","sequence":"first","affiliation":[{"name":"School of Medicine, University of Surrey, Guildford, UK"}],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Heidi Elizabeth","family":"Cox","sequence":"additional","affiliation":[{"name":"Hectic Care Limited, Weybridge, UK"}],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Jan","family":"Coebergh","sequence":"additional","affiliation":[{"name":"Ashford and St Peter\u2019s Hospitals NHS Trust, Chertsey, UK"},{"name":"St George\u2019s University Hospitals NHS Foundation Trust, London, UK"}],"role":[{"vocabulary":"crossref","role":"author"}]}],"member":"239","published-online":{"date-parts":[[2026,9,22]]},"reference":[{"key":"2026092210201281000_pn-2026-005294v1.1","doi-asserted-by":"publisher","DOI":"10.1016\/bs.irn.2019.10.004"},{"key":"2026092210201281000_pn-2026-005294v1.2","doi-asserted-by":"publisher","DOI":"10.1016\/S1474-4422(16)30173-9"},{"key":"2026092210201281000_pn-2026-005294v1.3","doi-asserted-by":"publisher","DOI":"10.1002\/mds.29005"},{"key":"2026092210201281000_pn-2026-005294v1.4","doi-asserted-by":"publisher","DOI":"10.2165\/00023210-200216030-00003"},{"key":"2026092210201281000_pn-2026-005294v1.5","doi-asserted-by":"crossref","DOI":"10.3390\/geriatrics9040100","article-title":"Pisa Syndrome Secondary to Drugs: A Scope Review","volume":"9","author":"Pitton Rissardo","year":"2024","journal-title":"Geriatrics (Basel)"}],"container-title":["Practical Neurology"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/syndication.highwire.org\/content\/doi\/10.1136\/pn-2026-005294","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2026,9,22]],"date-time":"2026-09-22T17:20:20Z","timestamp":1790097620000},"score":1,"resource":{"primary":{"URL":"https:\/\/pn.bmj.com\/lookup\/doi\/10.1136\/pn-2026-005294"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2026,9,22]]},"references-count":5,"alternative-id":["10.1136\/pn-2026-005294"],"URL":"https:\/\/doi.org\/10.1136\/pn-2026-005294","relation":{},"ISSN":["1474-7758","1474-7766"],"issn-type":[{"value":"1474-7758","type":"print"},{"value":"1474-7766","type":"electronic"}],"subject":[],"published":{"date-parts":[[2026,9,22]]}}}